# SDR 2010FA0001274

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N8E
- Make and model: Gulstm G159
- Aircraft serial: 94
- Aircraft time: 18,012 hours, 10,805 cycles
- Engine: Rroyce DART529
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 158B1074411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLIANCE WITH AD 2006-25-02, X-RAY RESULTS INDICATED SEVERE CORROSION IN AFT FUSELAGE AREA RT OF FUSELAGE, AFT OF PRESSURE BULKHEAD, BETWEEN TAIL ACCESS DOOR AND APU DOOR.  CORROSION IS LOCATED BETWEEN STR 11 AND 13.   ALL REPAIRS MADE IAW ENGINEERING REPORT.
